Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 34, Issue 4

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    August 9, 2024
    Page range: i-iii
  • August 9, 2024
    Gavriil A. Bakay
    Page range: 187-195
  • August 9, 2024
    K. Yu. Denisov
    Page range: 197-206
  • Requires Authentication Unlicensed
    Licensed
    Cloning operations and graph diameter
    August 9, 2024
    Mikhail A. Iordanskiy
    Page range: 207-210
  • August 9, 2024
    Mikhail A. Mestetskiy, Mikhail S. Shupletsov
    Page range: 211-219
  • Requires Authentication Unlicensed
    Licensed
    On the maximal size of tree in a random forest
    August 9, 2024
    Yuriy L. Pavlov
    Page range: 221-232
  • Requires Authentication Unlicensed
    Licensed
    Deciding multiaffinity of polynomials over a finite field
    August 9, 2024
    Svetlana N. Selezneva
    Page range: 233-244
  • August 9, 2024
    Andrey M. Zubkov, Petr V. Khalipov
    Page range: 245-250

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/34/4/html
Scroll to top button